# SDR ASMF20120615003

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 25,847 hours, 14,046 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH ADDED 02 QTS OF OIL IN THE RT ENGINE.  DURING TRANSIT CHECK, IT WAS DETECTED AN OIL LEAK THROUGH THE RT ENGINE IDG, SO ACFT WAS SENT TO THE HANGAR AND MX PERFORMED AN ENGINE REVISION DETECTING OIL LEAK IN THE IDG DRAIN SEAL.  THE RT ENGINE IDG MAGNETIC SEAL WAS REPLACED IAW MM 72-60-00 AND DRY MOTOR LEAK TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
